# SDR AALA201801089039

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 17,992 hours, 7,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT FLICKER ON AND OFF IN THE MID CABIN AND AT FLIGHT ATTENDANT JUMPSEAT.  PERFORMED CIDS RESET ON SYSTEM IAW AMM 23-73-00-740-051. GROUND SCAN OK. NO FURTHER FAULTS FOUND.  AIRCRAFT WAS GROUNDED.
